Ask an expert
Question

04 Feb 2003

Asthma - use of cortisone and bruising on arms
I have had very bad asthma for the past six years, and on occasions given cortisone tablets and sometimes cortisone injections, which does help to relieve the symptoms. On occasions I get very bad bruising on the arms (blood just under the skin) Is there a connection. I do have DVT in the left leg and take a half tablet of wafrin on a daily basis. My age is 59 yrs
Answer 369 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Alan, it’s much more likely to due to the chronic use of warfarin than the occasional use of cortisone. You can ask your doctor to do a blood test to determine whether you’re taking too much warfarin. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9322 votes
No
67% - 18720 votes
Vote